Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heartburn, H.Pylori. Taking amoxicillin, claythromycin, omeprazole. Cure for symptoms?

I have been having severe heartburn and was recently tested positive for Helicobacter Pylori . I took a 7 day course of Amoxillin and Clarythomicin along with Omeprazole . Finished course about 10 days ago and my doctor told me to continue taking the omeprazole for 10 days which I finished yesterday. After lunch today I immediately got heartburn again - can you advise if I should start taking omeprazole again or should I be returning to doctor for further investigation? Thanks.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
It is better to see the doctor for further tests - generally an upper GI ENDOSCOPY is done, if not already done. Blood and stool analysis may be needed.
Apart from infection, there are other reasons - like hiatus hernia, oesophagitis and so on - that may need longer course or larger dose of omeperazole / at times a pro-kinetic medicine (to promote peristalsis) is added
Wishing you a speedy recovery
Good luck
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor